Header

UZH-Logo

Maintenance Infos

Reduction of branes in generalized complex geometry


Zambon, M (2008). Reduction of branes in generalized complex geometry. Journal of Symplectic Geometry, 6(4):353-378.

Abstract

We show that certain submanifolds of generalized complex manifolds (“weak branes”) admit a natural quotient which inherits a generalized complex structure. This is analog to quotienting coisotropic submanifolds of symplectic manifolds. In particular, Gualtieri’s generalized complex submanifolds (“branes”) quotient to space-filling branes. Along the way, we perform reductions by foliations (i.e., no group action is involved) for exact Courant algebroids—interpreting the reduced ˇSevera class—and for Dirac structures.

Abstract

We show that certain submanifolds of generalized complex manifolds (“weak branes”) admit a natural quotient which inherits a generalized complex structure. This is analog to quotienting coisotropic submanifolds of symplectic manifolds. In particular, Gualtieri’s generalized complex submanifolds (“branes”) quotient to space-filling branes. Along the way, we perform reductions by foliations (i.e., no group action is involved) for exact Courant algebroids—interpreting the reduced ˇSevera class—and for Dirac structures.

Statistics

Citations

Downloads

32 downloads since deposited on 09 Nov 2009
4 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:2008
Deposited On:09 Nov 2009 03:03
Last Modified:06 Dec 2017 20:39
Publisher:International Press
ISSN:1527-5256
Official URL:http://projecteuclid.org/euclid.jsg/1232029296
Related URLs:http://arxiv.org/abs/math.DG/0701740

Download

Download PDF  'Reduction of branes in generalized complex geometry'.
Preview
Content: Accepted Version
Filetype: PDF (Accepted manuscript, Version 3)
Size: 381kB
Download PDF  'Reduction of branes in generalized complex geometry'.
Preview
Content: Accepted Version
Filetype: PDF (Accepted manuscript, Version 2)
Size: 442kB
Download PDF  'Reduction of branes in generalized complex geometry'.
Preview
Content: Accepted Version
Filetype: PDF (Accepted manuscript, Version 1)
Size: 422kB